# SDR IPXA2016031100623

- Difficulty date: February 7, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 77,731 hours, 15,145 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA7201505
- Condition: Cracked
- Location: Bs 840
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, REPAIR ANGLE CRACKED ON L36L AT BS 840.  REPAIRED L36L IAW EA 011-5310-01-A6136, REV IR AND EO MD11-5310-60177-A.
